I know a few of us are on hydrocortisone for adrenal insufficiency / Addison's.
Unfortunately 10 mg Hydrocortisone tablets have suddenly become hard to get hold of. The department of health has placed them on a 'generics in short supply' list which allows pharmacists to pay extra to get hold of them and have this cost refunded (£60/pack!) but whether or not they are actually available isn't yet clear. The only supplies listed as coming through are the new ones from Amdipharm, which are bi-convex and only scored for breaking into halves, not quarters.
Hopefully we all have a decent supply at home - I have enough for just over 2 months, unless I get ill in which case I'd get through them in about 3 weeks.
Alternatives include the 20 mg hydrocortisone tablets (if your dose is large enough), pred, dex, and subcutaneous hydrocortisone (SoluCortef). There are also apparently 2.5mg hydrocortisone buccal tablets that are used for severe mouth ulcers, but how easy it would be to use these I'm not sure.
If you are provided with the new Amdipharm ones then be aware that they may differ in strength from the usual ones. The range of a 10 mg HC tablet is anything from 8-12.5 mg. Tablets within a batch, and even from the same manufacturer, are generally all the same strength but when switching from one to the other you could get a large difference. The new Amdipharm tablets also contain a starch which is not guaranteed to be gluten-free, so they are not suitable for people with coeliac (if you're just gluten 'intolerant' then you would probably be ok as it's a trace at most).
The ADSHG have put in some queries to manufacturers and wholesalers to try to find out what's going on - I'll update here if I hear anything. For now we have no information except that pharmacies are unable to provide 10 mg Hydrocortisone tablets. For safety's sake it's probably best to address this with your GP while you still have a decent supply - this way you can try an alternative and still have what you know will work to fall back on if the alternative makes you unwell.
Hopefully it's a short lived situation...